MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; ENDO-MODEL SL, MODULAR STEM, UNCEMENTED, MALE TAPER, TI6AL4V, CONICAL, L=130 MM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; ENDO-MODEL SL, MODULAR STEM, UNCEMENTED, MALE TAPER, TI6AL4V, CONICAL, L=130 MM
Model Number 15-8523/50
Medical Device Problem Codes Fracture (1260); Osseointegration Problem (3003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Complete fracture of the stem body.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Complete fracture of the stem body.

Brand Name
ENDO-MODEL SL
Common Device Name
ENDO-MODEL SL, MODULAR STEM, UNCEMENTED, MALE TAPER, TI6AL4V, CONICAL, L=130 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key24078073
Report Number3004371426-2026-00005
Device Sequence Number5879428
Product Code KRO
UDI-Device Identifier04026575384082
UDI-Public04026575384082
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number15-8523/50
Device Catalogue Number15-8523/50
Device Lot Number2066097
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR
Patient SexMale